# SDR SWAA2016011147874

- Difficulty date: January 3, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6951411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP BELOW THE FLOOR TO SIDEWALL SUPPORT, CRACKED AT BS 500A, LBL 25.  R & R ATTACH CLIP IAW SRM & DWG.
